Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from bad cold. Fluid running out in ears. Had Locorten-vioform drops. What is the cause?

Hi. I have had a bad cold for the last 11 days which has spread to my ears causing severe pain in both ears and my jaw, i have redish fluid constantly running out of both ears and i am almost totally deaf in both ears now. My nurse gave me Locorten - vioform drops which i started using yesterday morning, should i still be feeling this way after 48 hours?
Asked On : Mon, 15 Apr 2013
Answers:  3 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
You have developed ear infection after cold.
you can start with oral antibiotics for proper control of infection as ear pain is not settling down after 2 days of ear drops and having discharge.
You can take--
Tab. Amoxicillin +Clavulinic acid 625 mg three times a day (antibiotic)
Also start---
Tab. Chymoral forte three times a day
Tab. Diclofenac 50 mg three times a day
Tab. Ebastine/Loratidine +Phenylephereine /pseudoephedrine twice daily
Tab. paracetamol sos (if required for pain or fever)
continue ear drops
Answered: Mon, 15 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Fluid from both ears is an ominous sign
48 hours is sufficient to improve...
You MUST see ENT specialist - you will need an antibiotic which should cover anaerobes / permanent deafness must be guarded against......

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Allergist and Immunologist Dr. Suman Kumar's  Response
acte infection
Start with antibitics cefixime 200 mg bd for 5 days
add fexofenadine 120 mg bd
sp tossex 1 tsf night
apply neosporin h eye ointment in nose
2 drops of sea water in each nostril night
put neosporin h ear drops
will take 3 week to recver
stop antibiotics ater 5 days and continue others for 3 wk
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor